# SDR QXEA2011041900285

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 5,381 hours, 6,119 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING RECEIVED PUSHER SYS FAIL CAUTION LIGHT.  DID NOT CLEAR WITH EMERGENCY CHECKLIST PROCEDURE. COMPLIED WITH SL DH8-400-SL-31-005 FOR NUISANCE PUSHER SYS FAIL CAUTION LIGHT.  RESET BREAKERS AND ALL CHECKED GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
